# SDR FDEA201104101421

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2540408
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP OTBD HINGE (FLAP SIDE) XW254.000, PIVOT INBD HOLE FOUND CORRODED.   REWORKED AND FOUND EXCEEDED LIMITS IAW CMM 57-52-03, REV 69.   ACCOMPLISHED EA 1-5750-149736,   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
